Susanna Terracini
Cited by
Cited by
On positive entire solutions to a class of equations with a singular coefficient and critical exponent
S Terracini
Advances in Differential Equations 1 (2), 241-264, 1996
Uniform H÷lder bounds for nonlinear Schr÷dinger systems with strong competition
B Noris, S Terracini, H Tavares, G Verzini
Communications on pure and applied mathematics 63 (3), 267-302, 2010
On the existence of collisionless equivariant minimizers for the classical n-body problem
DL Ferrario, S Terracini
Inventiones mathematicae 155 (2), 305-362, 2004
Asymptotic estimates for the spatial segregation of competitive systems
M Conti, S Terracini, G Verzini
Advances in Mathematics 195 (2), 524-560, 2005
Nehari's problem and competing species systems
M Conti, S Terracini, G Verzini
Annales de l'Institut Henri PoincarÚ C, Analyse non linÚaire 19 (6), 871-888, 2002
Nodal domains and spectral minimal partitions
B Helffer, T Hoffmann-Ostenhof, S Terracini
Annales de l'IHP Analyse non linÚaire 26 (1), 101-138, 2009
Elliptic equations with multi-singular inverse-square potentials and critical nonlinearity
V Felli, S Terracini
Communications in Partial Differential Equations 31 (3), 469-495, 2006
An optimal partition problem related to nonlinear eigenvalues
M Conti, S Terracini, G Verzini
Journal of Functional Analysis 198 (1), 160-196, 2003
A variational problem for the spatial segregation of reaction-diffusion systems
M Conti, S Terracini, G Verzini
Indiana University mathematics journal, 779-815, 2005
Multipulse phases in k-mixtures of Bose–Einstein condensates
S Terracini, G Verzini
Archive for rational mechanics and analysis 194 (3), 717-741, 2009
Superlinear Indefinite Elliptic Problems and Pohoz′ aev Type Identities
M Ramos, S Terracini, C Troestler
journal of functional analysis 159 (2), 596-628, 1998
On a class of optimal partition problems related to the FučÝk spectrum and to the monotonicity formulae
M Conti, S Terracini, G Verzini
Calculus of Variations and Partial Differential Equations 22 (1), 45-72, 2005
On Schr÷dinger operators with multipolar inverse-square potentials
V Felli, EM Marchini, S Terracini
Journal of Functional Analysis 250 (2), 265-316, 2007
Symmetry properties of positive solutions to some elliptic equations with nonlinear boundary conditions
S Terracini
Differential and Integral equations 8 (8), 1911-1922, 1995
Regularity of the nodal set of segregated critical configurations under a weak reflection law
H Tavares, S Terracini
Calculus of Variations and Partial Differential Equations 45 (3), 273-317, 2012
Symmetric trajectories for the 2N-body problem with equal masses
S Terracini, A Venturelli
Archive for rational mechanics and analysis 184 (3), 465-493, 2007
Asymptotic behavior of solutions to Schr÷dinger equations near an isolated singularity of the electromagnetic potential
V Felli, S Terracini, A Ferrero
Journal of the European Mathematical Society 13 (1), 119-174, 2010
On entire solutions of an elliptic system modeling phase separations
H Berestycki, S Terracini, K Wang, J Wei
Advances in Mathematics 243, 102-126, 2013
Noncollision solutions to some singular minimization problems with Keplerian-like potentials
E Serra, S Terracini
Nonlinear Analysis: Theory, Methods & Applications 22 (1), 45-62, 1994
On spectral minimal partitions: the case of the sphere
B Helffer, T Hoffmann-Ostenhof, S Terracini
Around the Research of Vladimir Maz'ya III, 153-178, 2010
The system can't perform the operation now. Try again later.
Articles 1–20